# SDR AALA20091008TUL23

- Difficulty date: October 8, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 28,818 hours, 13,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO WEAR GOUGES IN LEADING EDGE OF FLAP-VANE AT INBOARD END OF OUTBOARD FLAP ABOVE INBOARD HINGE OF OUTBOARD FLAP.  REMOVED WORN DOUBLER AND INSTALLED NEW HOT-BONDED DOUBLER PER ESO-80096.
